# SDR YENA2024071601003

- Difficulty date: July 15, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A320-232
- Aircraft serial: 10254
- Aircraft time: 11,206 hours, 2,089 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#353, BOS-DUB. (ETOPS) 'CLASS II MAINTENANCE MESSAGE "SMOKE" ON LOWER ECAM; RESET & PREFORMED A BITE TEST OF SMOKE DETECTION SYSTEM PER AMM 26-14-00. OPS CHECK NORMAL. MX-4 UPDATED, MCC NOTIFIED, PLACARD REMOVED.
